Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 17, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 19, 2013, 10:01 AM EST for Floyd County, Georgia. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2013, 10:01 AM EST (15:01 UTC)
- Expired
- Jan 21, 2013, 2:44 PM EST
- In force
- 53 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coosa River at Mayos Bar Lock and Dam near Rome (RMBG1). The gauge peaked at 24.46 ft at Jan 20, 2013, 2:00 PM EST.
- Action stage
- 21 ft
- Minor stage
- 24 ft
- Moderate stage
- 31 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
890 WGUS42 KFFC 191502 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1001 AM EST SAT JAN 19 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC115-200501- /O.NEW.KFFC.FL.W.0017.130119T1501Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130119T1345Z.000000T0000Z.NO/ 1001 AM EST SAT JAN 19 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 945AM SATURDAY THE STAGE WAS 23.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24 FEET. * WATER CONTINUES TO FLOW INTO THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM. THE RIVER SHOULD RISE ABOVE FLOOD STAGE AROUND NOON TODAY AND CREST SOMETIME TONIGHT AROUND 24.5 FEET. * AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
10 follow-up statements
426 WGUS82 KFFC 192007 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EST SAT JAN 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC115-201007- /O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130119T1945Z.000000T0000Z.NO/ 307 PM EST SAT JAN 19 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 2PM SATURDAY THE STAGE WAS 24.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 24 FEET. * THE RIVER WILL CREST SOMETIME TONIGHT ARUOND 24.5 FEET. * AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
658 WGUS82 KFFC 192009 CCA FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EST SAT JAN 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC115-201007- /O.COR.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130119T1945Z.000000T0000Z.NO/ 307 PM EST SAT JAN 19 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 2PM SATURDAY THE STAGE WAS 24.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 24 FEET. * THE RIVER WILL CREST SOMETIME TONIGHT AROUND 24.5 FEET. * AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
926 WGUS82 KFFC 200238 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 PM EST SAT JAN 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES OOSTANAULA RIVER NEAR RESACA AFFECTING FLOYD AND GORDON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON AFFECTING GORDON... MURRAY AND WHITFIELD COUNTIES OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC129-213-313-201638- /O.EXT.KFFC.FL.W.0004.000000T0000Z-130120T1800Z/ /TLNG1.1.ER.130115T2300Z.130118T0215Z.130120T1200Z.NO/ 938 PM EST SAT JAN 19 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON * UNTIL SUNDAY AFTERNOON. * AT 900 PM SATURDAY THE STAGE WAS 19.7 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC129-213-313-201638- /O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/ /DLBG1.1.ER.130116T1000Z.130118T0700Z.000000T0000Z.UU/ 938 PM EST SAT JAN 19 2013 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON * UNTIL FURTHER NOTICE. * AT 900 PM SATURDAY THE STAGE WAS 18.2 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * AT 18.0 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE RIVER GAUGE AT SLOAN BRIDGE ON THE WHITFIELD AND GORDON COUNTY LINE. $$ GAC115-129-201424- /O.EXT.KFFC.FL.W.0012.000000T0000Z-130120T1424Z/ /RSCG1.1.ER.130117T1952Z.130119T0145Z.130120T0824Z.NO/ 938 PM EST SAT JAN 19 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR RESACA * UNTIL SUNDAY MORNING. * AT 900 PM SATURDAY THE STAGE WAS 22.4 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE * FLOOD STAGE IS 22.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 22.0 FEET...MINOR FLOODING BEGINS IN THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U S HIGHWAY 41 OR BATTLEFIELD PARKWAY. $$ GAC115-129-201638- /O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/ /CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/ 938 PM EST SAT JAN 19 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL FURTHER NOTICE. * AT 900 PM SATURDAY THE STAGE WAS 24.4 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 20.0 FEET. * AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 3 FEET OF WATER. $$ GAC115-201638- /O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130119T2345Z.000000T0000Z.NO/ 938 PM EST SAT JAN 19 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 800 PM SATURDAY THE STAGE WAS 24.3 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 24.0 FEET. * AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
092 WGUS82 KFFC 200516 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1216 AM EST SUN JAN 20 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON AFFECTING GORDON... MURRAY AND WHITFIELD COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES OOSTANAULA RIVER NEAR RESACA AFFECTING FLOYD AND GORDON COUNTIES OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC129-213-313-201800- /O.CON.KFFC.FL.W.0004.000000T0000Z-130120T1800Z/ /TLNG1.1.ER.130115T2300Z.130118T0215Z.130120T1200Z.NO/ 1216 AM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON * UNTIL THIS AFTERNOON. * AT 12 AM SUNDAY THE STAGE WAS 19.2 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL...AND SHOULD FALL BELOW FLOOD STAGE BY MID TO LATE THIS MORNING. * AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC129-213-313-200546- /O.CAN.KFFC.FL.W.0009.000000T0000Z-130120T0516Z/ /DLBG1.1.ER.130116T1000Z.130118T0700Z.130120T0330Z.UU/ 1216 AM EST SUN JAN 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON * UNTIL WEDNESDAY DECEMBER 31. * AT 12 AM SUNDAY THE STAGE WAS 17.9 FEET AND FALLING. * FLOOD STAGE IS 18 FEET. * THE RIVER HAS FALLEN BELOW FLOOD STAGE AND A CONTINUED FALL IS EXPECTED. * AT 18 FEET...MINOR FLOODING OCCURS OF WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE RIVER GAUGE AT SLOAN BRIDGE ON THE WHITFIELD AND GORDON COUNTY LINE. $$ GAC115-129-201424- /O.CON.KFFC.FL.W.0012.000000T0000Z-130120T1424Z/ /RSCG1.1.ER.130117T1952Z.130119T0145Z.130120T0824Z.NO/ 1216 AM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR RESACA * UNTIL THIS MORNING. * AT 12 AM SUNDAY THE STAGE WAS 22.2 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 22 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SOMETIME THIS MORNING. * AT 22 FEET...MINOR FLOODING OCCURS IN THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON US HIGHWAY 41 OR BATTLEFIELD PARKWAY. $$ GAC115-129-201916- /O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/ /CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/ 1216 AM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL FURTHER NOTICE. * AT 12 AM SUNDAY THE STAGE WAS 24.2 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE. * FLOOD STAGE IS 20 FEET. * AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 3 FEET OF WATER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 25.7 FEET ON JAN 9 2009. $$ GAC115-201916- /O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130120T0445Z.000000T0000Z.NO/ 1216 AM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 12 AM SUNDAY THE STAGE WAS 24.4 FEET AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE. * FLOOD STAGE IS 24 FEET. * AT 24 FEET...MINOR FLOODING OCCURS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. * THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4 FEET ON OCT 13 2009. $$
731 WGUS82 KFFC 201021 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 AM EST SUN JAN 20 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OOSTANAULA RIVER NEAR RESACA AFFECTING FLOYD AND GORDON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC129-213-313-201800- /O.CON.KFFC.FL.W.0004.000000T0000Z-130120T1800Z/ /TLNG1.1.ER.130115T2300Z.130118T0215Z.130120T1200Z.NO/ 521 AM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON * UNTIL MID MORNING. * AT 5 AM SUNDAY THE STAGE WAS 18.2 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL AND FALL BELOW FLOOD STAGE BY 9 AM THIS MORNING. * AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC115-129-201051- /O.CAN.KFFC.FL.W.0012.000000T0000Z-130120T1424Z/ /RSCG1.1.ER.130117T1952Z.130119T0145Z.130120T0710Z.NO/ 521 AM EST SUN JAN 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE OOSTANAULA RIVER NEAR RESACA * UNTIL THIS MORNING. * AT 5 AM SUNDAY THE STAGE WAS 21.7 FEET AND FALLING. * FLOOD STAGE IS 22 FEET. * THE RIVER HAS FALLEN BELOW FLOOD STAGE AND A CONTINUED FALL IS EXPECTED. * AT 22 FEET...MINOR FLOODING OCCURS IN THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U S HIGHWAY 41 OR BATTLEFIELD PARKWAY. $$ GAC115-129-210020- /O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/ /CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/ 521 AM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL FURTHER NOTICE. * AT 5 AM SUNDAY THE STAGE WAS 23.9 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 20 FEET. * AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 3 FEET OF WATER. $$ GAC115-210020- /O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130120T0815Z.000000T0000Z.NO/ 521 AM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 5 AM SUNDAY THE STAGE WAS 24.4 FEET AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 24 FEET. * AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
411 WGUS82 KFFC 201707 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1207 PM EST SUN JAN 20 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC115-129-210707- /O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/ /CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/ 1207 PM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL FURTHER NOTICE. * AT 11 AM SUNDAY THE STAGE WAS 23.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND AND WILL CONTINUE. * FLOOD STAGE IS 20 FEET. * AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 3 FEET OF WATER. $$ GAC115-210707- /O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130120T0815Z.000000T0000Z.NO/ 1207 PM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS 24.4 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 24 FEET. * AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
786 WGUS82 KFFC 210206 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 PM EST SUN JAN 20 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC115-129-211606- /O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/ /CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/ 906 PM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL FURTHER NOTICE. * AT 800 PM SUNDAY THE STAGE WAS 22.1 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 20.0 FEET. $$ GAC115-211606- /O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130120T2115Z.000000T0000Z.NO/ 906 PM EST SUN JAN 20 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 700 PM SUNDAY THE STAGE WAS 24.4 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 24.0 FEET. * AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
897 WGUS82 KFFC 211019 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 519 AM EST MON JAN 21 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC115-129-220019- /O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/ /CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/ 519 AM EST MON JAN 21 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL FURTHER NOTICE. * AT 5 AM MONDAY THE STAGE WAS 20.5 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY 8 AM THIS MORNING. * FLOOD STAGE IS 20 FEET. * AT 20 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 CONNECTOR WILL BE WILL BE UNDER WATER. $$ GAC115-220019- /O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130120T2115Z.000000T0000Z.NO/ 519 AM EST MON JAN 21 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 5 AM MONDAY THE STAGE WAS 24.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS AFTERNOON. * FLOOD STAGE IS 24 FEET. * AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
969 WGUS82 KFFC 211216 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 716 AM EST MON JAN 21 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC115-129-211246- /O.CAN.KFFC.FL.W.0007.000000T0000Z-130121T1216Z/ /CALG1.2.ER.130115T1445Z.130119T0600Z.130121T1137Z.UU/ 716 AM EST MON JAN 21 2013 THE FLOOD WARNING IS CANCELLED FOR THE OOSTANAULA RIVER NEAR CALHOUN * UNTIL WEDNESDAY DECEMBER 31. * AT 6 AM MONDAY THE STAGE WAS 19.9 FEET AND FALLING. * FLOOD STAGE IS 20 FEET. * THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL. * AT 20 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 CONNECTOR WILL BE WILL BE UNDER WATER. $$ GAC115-220216- /O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130119T1339Z.130120T2115Z.000000T0000Z.NO/ 716 AM EST MON JAN 21 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 6 AM MONDAY THE STAGE WAS 24.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SOMETIME THIS AFTERNOON. * FLOOD STAGE IS 24 FEET. * AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$
103 WGUS82 KFFC 211944 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EST MON JAN 21 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY GAC115-212014- /O.CAN.KFFC.FL.W.0017.000000T0000Z-130121T1944Z/ /RMBG1.1.ER.130119T1339Z.130120T2115Z.130121T1840Z.NO/ 244 PM EST MON JAN 21 2013 THE FLOOD WARNING IS CANCELLED FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * AT 230PM MONDAY THE STAGE WAS 23.9 FEET...AND FALLING. * FLOOD STAGE IS 24 FEET. * THE RIVER LEVEL HAS FALLEN BELOW FLOOD STAGE AND FLOODING IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 19, 6:45 AM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Jan 19, 6:45 AM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EST SAT JAN 19 2013 .PREV DISCUSSION... /ISSUED 357 AM EST SAT JAN 19 2013/ .SHORT TERM /TODAY THROUGH SUNDAY NIGHT/... SOME ISOLATED PATCHY FOG MAY LINGER AROUND IN THE EARLY MORNING HOURS TODAY UNDER CALM WINDS WITH HIGH PRESSURE AND A FEW AREAS REACHING LOW ENOUGH DEWPT DEPRESSIONS. OTHERWISE...THE WEAK HIGH PRESSURE ACROSS SE CONUS AND NEARLY ZONAL FLOW ALOFT WILL CONTINUE TO ALLOW FOR MOSTLY CLEAR SKIES AND DRY CONDITIONS INTO THE SHORT TERM. UPPER TROUGH BEGINS TO DEEPEN ACROSS THE EASTERN CONUS FOR SUNDAY INTO THE EARLY PART OF THE WORK WEEK...AND A DRY BACKDOOR COLD FRONT LOOKS TO IMPINGE UPON NORTH GEORGIA SUNDAY NIGHT AS A STRONG 1040+MB HIGH FILTERS INTO THE CENTRAL PLAINS/MIDWEST FROM SOUTH CENTRAL CANADA. THIS SHOULD BRING SOME BELOW NORMAL TEMPS TO THE AREA BEYOND THE SHORT TERM. UPSTREAM WV IMAGERY AND PROGGED TIME HEIGHTS SUGGEST SOME SCATTERED CIRRUS WILL BUILD IN FROM THE WEST BY THIS AFTERNOON...THOUGH THINKING ENOUGH SUNLIGHT WILL FILTER THROUGH TO KEEP IT MOSTLY SUNNY. FOR TEMPS...SLIGHTLY ABOVE NORMAL VALUES TODAY...AND EVEN WARMER TEMPS FOR SUNDAY WITH PROGGED HIGHS IN THE LOW TO MID 60S FOR MUCH OF THE AREA. THIS WOULD BE NEARLY 10 DEGREES ABOVE NORMAL. WENT WITH A BLEND OF MAV AND MET GUIDANCE AS THIS HAS VERIFIED WELL RECENTLY. BAKER && .LONG TERM /MONDAY THROUGH FRIDAY/... THE LONG RANGE GFS AND ECMWF MODELS START OUT IN GOOD AGREEMENT... SHOWING A DRY... REINFORCING COLD FRONT PUSHING EAST OF THE AREA EARLY ON MONDAY. BEHIND THE FRONT... A COLD DOME OF HIGH PRESSURE WILL BUILD OVER THE STATE THROUGH TUESDAY NIGHT... BEFORE WEAKENING ITS GRIP ON WEDNESDAY. AS A RESULT... EXPECT UNSEASONABLY COLD MORNING LOWS TUESDAY AND WEDNESDAY MORNINGS... WHERE SOME AREAS OF NORTH GEORGIA COULD SEE TEMPERATURES IN THE TEENS. THE GFS AND ECMWF BEGIN TO DIFFER ON TIMING OF THE NEXT COLD FRONT LATER IN THE WORK WEEK... WITH THE FASTER ECMWF SHOWING A COLD FRONT PUSHING ACROSS THE AREA ON FRIDAY... WHILE THE GFS HOLDS OFF UNTIL FRIDAY NIGHT. THE GFS IS STILL A BIT STRONGER AND TRACKS THE ASSOCIATED SURFACE LOW CLOSER TO THE STATE... GENERALLY ACROSS THE LOWER TN VALLEY. HOWEVER... INSTABILITIES REMAIN NEARLY NIL... SO WILL CONTINUE TO MENTION ONLY SHOWERS AT THIS TIME. ALTHOUGH TRIED TO TAKE MORE OF A BLEND BETWEEN MODELS... DECIDED TO LEAN A BIT MORE TOWARD THE FASTER ECMWF DUE TO BETTER RUN TO RUN CONSISTENCY. HOWEVER... WILL STILL SHOW A 30-40 PERCENT CHANCE OF SHOWERS FRIDAY AND FRIDAY NIGHT. 39 && .AVIATION... 12Z UPDATE... VFR CONDITIONS EXPECTED TO CONTINUE. MOSTLY CLEAR SKIES INITIALLY WITH LIGHT TO CALM WINDS. BY ABOUT 18Z...SOME SCATTERED HIGH CLOUDS LOOK TO COME IN AROUND 30 KFT AND WINDS SHOULD BECOME SW AT 5 KTS OR LESS. WINDS LOOK TO DECREASE SOME OR BECOME CALM AGAIN AFTER 00Z SUNDAY. SHOULD EVENTUALLY SWING NW NEAR END OF FORECAST PERIOD AT KATL...AFTER ABOUT 15Z SUNDAY. //ATL CONFIDENCE...12Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 56 36 63 37 / 0 0 5 5 ATLANTA 57 40 63 40 / 0 0 5 5 BLAIRSVILLE 53 31 56 31 / 0 0 5 5 CARTERSVILLE 55 31 59 32 / 0 0 5 5 COLUMBUS 61 40 66 41 / 0 0 5 5 GAINESVILLE 55 37 60 38 / 0 0 5 5 MACON 61 37 67 38 / 0 0 5 5 ROME 56 30 59 32 / 0 0 5 5 PEACHTREE CITY 58 31 63 33 / 0 0 5 5 VIDALIA 64 44 68 44 / 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....39 AVIATION...BAKER
Hazardous weather outlook, Jan 19, 6:23 AM EST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 623 AM EST SAT JAN 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 623 AM EST SAT JAN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.